Uveitis in Left Eye
I was tested positive for HLA-B27 3 years ago when I consulted a rheumatologist with lower back pain. I have been having anterior uveitis (iridocyclitis) in the left eye for about 3 weeks now. At the start of the 3rd week, I was asked to start using Homide (2 times a day) and Pred Forte which finally seemed to do the trick of bringing the pain down. Now the pain in the eye is nonexistent. However, my vision is still blurry in the left eye (it has been a week now since the pred forte medication started). When I met my doctor for a follow up, he said it was because of the Homide eyedrops which dilated the pupil. How long will it take before I eye functions normally as it used to before the uveitis? Is there any side effect from prolonged use of Pred Forte? I must also mention that my rheumatologist said (after looking at my MRIs) that my arthritis wasn't so bad as to cause an episode of Uveitis.
Like the answers? Chat privately with the doctor of your choice
The blur in the vision could be due to homide eye drops, its effect will reverse within few days of stopping it. With pred forte eye drops there could be side effects, but this type of steroid drops are a must to treat uveitis. Your treating eye doctor will be watchful and decide appropriately in case the side effects actually occur. Even a very mild arthritis can cause uveitis. No direct correlation between severity of arthritis and occurrence or severity of uveitis, or even to cause multiple, recurrent episodes.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.